From North Carolina, USA:
My 8 year old daughter, who has been diabetic since age 5, was placed on Lispro insulin 4 months ago to treat her up and down blood sugars. We liked the fast acting insulin since we couldn't always predict how much she would eat. In the past two weeks she has developed severe constipation. An X-ray today showed her colon full of fecal material. She has not had this condition before. Could the Lispro have played a hand in this?
I doubt there is any relationship.
Original posting 28 Feb 97
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:08:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.